Are methotrexate injections and accutane adequate to treat cystic acne?
Hi there I have been on weekly methotrexate injections of 15mg for over two years. I have recently been prescribed a 6mth course of accutane by my dermatologist for cystic acne. After one month on the two medications I got back very high liver results from my blood tests, my ast and asl levels...
Suffering from skin problem after accutane
I took accutane in from fall 2008 to about april 2009 and now since about feb 2010 i have had this skin condition wear everything hurts my skin and it turns red easily. It just randomly started. I can t wear things right out of the dryer and i need to air it out for atleast a day before i wear...
Taken accutane for acne, pimple, dry skin
Hi i m 30 years old and i suffered acne before and took reaccutane many time to cure them. they are gone now but i keep having pimples every now and then on my face although my skin is now dry not oily at all. i want to get rid of pimples forever and i want to have a clear face. what should i...
Is it safe to stop using Accutane prematurely?
Hi My 22 year old son has been on accutane since January and has one month left of his script would it be safe for him to cease this as he is going away next month and there will be alot of swimming and sunshine. His skin is amazing and looks fabulous now.
Have had migraine. On accutane. Is there anything that can help better?
I have had migraines for years and have been prescribed numerous medications for them. Two years ago I stopped taking medications for them because they had stopped happening. I have started taking Accutane, have been on it for four months, and have started have them very frequently. The Maxalt...
Taking accutane. Nail started turning yellow. Is this serious?
I have been taking accutane for about 2½ months now, and my nails , especially my roots, are beginning to take on a faint yellowish color. Is it connected? Is it serious? I read somewhere that yellow nails could be a symptome of liver problems, and as accutane, or isotretinoin actavis, is...
Need your suggestion to use the drug accutane for acne
my 15 years od son suffer of severe acnee...after trying over adn over all kind of lotion and meds looks nothig works for him., However we went to see another dermatologist and definitley he rocommanded accutane. We started to read all the reviews bad and good about this drugs and we are 50-50 to...
Acne and complexion became darker. Under accutane medication. Remedy?
iam under accutane medication from 5 months my skin is wheatish iam from south india i have very good improvement in acne and total covered but my face become darker in complexion there is lot more difference in body colour and face color even iam using sunscreen lotion and not going under sun...
What is the remedy for dark circles after the use of accutane?
DARK CIRCLES - I m going to tell you a little bit about how I got my dark circles :( and I was hoping after I do you could email me back or text me about what you think is causing them, and a treatment option. Growing up I NEVER had a circle dark circle under my eyes. When I was about 14 I had...
Is excessive urination while on accutane normal%3F%0A
Thanks for writing to Healthcare magic,
I have studied your case,
Excessive urination is not reported with use of accutane.you can consult your doctor for further investigation.
Most common side effects of Accutane are dry skin, itching, dry nose, nosebleeds (epistaxis), cracks in the corners of the mouth (chilitis), dry mouth, and inflammation of the whites of the eyes.
I happened to be a Homoeopath and the drug you mentioned is a drug of conventional medicine I suppose. I am unable to relate your blurry vision with the drug. Therefore either you can post this query again in HCM or you can get back to me with more details about YOU. I can help you through Homoeopathy.Best Wishes,
Dr C. J. Varghese
I took accutane when i was young and now my menstural cycle is VERY irregular and I have not been able to get pregnant could the high dose of Vit A cause this?
Hi. Thanks for posting at HCM
Accutane is prescribed for Acne. Accutane does'nt interfere with hormones. I would advice that you visit a gynecologist who might order a few lab test to find out possible hormone imbalance.
Sometimes hormonal imbalance is the underlying cause of acne. Accutane really does'nt work effectively on them and they quickly relapse unless Hormonal imbalance is corrected.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions